# SDR COEA2014031921908

- Difficulty date: February 7, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N908FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 023
- Aircraft time: 33,352 hours, 44,665 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: S57210629205
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE MAJOR REPAIR.  RT WING REAR SPAR UPPER STRIP SLAT HAS FRETTING DAMAGE, LEVEL 2 CORROSION AT RIB 17.  REPAIR IAW SRAS S572R0323 8242.
